Nurofen Plus – 12 Tablets
Nurofen Plus 200mg Tablets contains Ibuprofen and Codeine for providing double-action pain relief for moderate to acute pain.
Nurofen Plus 200mg Tablets is developed with a combination of Ibuprofen and Codeine to help you double the efforts of relieving your pain than taking a single painkiller alone. These tablets work at the source of pain and has anti-inflammatory properties to help reduce swelling.
Fast and power relief
Nurofen Plus 200mg Tablets provide rapid relief from:
- Cramping period pain
- Dental pain
- Muscular and rheumatic pain
Out of stock
Like all medicines, Nurofen Plus Tablets can cause side
effects, although not everybody gets them. Tell your doctor or
pharmacist if you notice any of the following:
Stomach problems such as unexplained stomach pain,
decreased appetite, dry mouth, indigestion, feeling sick
and/or vomiting, diarrhoea or constipation, flatulence
Any sign of bleeding from the stomach or bowels
(vomiting blood and/or passing black stools) or
worsening of colitis or Crohn’s disease
Liver, kidney problems or difficulty urinating
Severe sore throat with a high fever and flu-like
symptoms, severe exhaustion, nose or skin bleeding,
Skin flushing, severe skin reactions such as skin peeling
A severe headache, stiff neck, nausea, vomiting, fever
Allergic reactions such as unexplained wheezing,
shortness of breath, swelling of the face, tongue or
throat, palpitations, skin rash or itching (‘nettle rash’)
Asthma, aggravation of asthma or wheezing
Drowsiness, difficulty coughing or breathing
Blood disorders, swelling, high blood pressure, heart
failure, blurred or double vision
Depression, hallucination, confusion, dependence,
altered mood, restlessness, nightmares
Hypothermia, excessive sweating, irritability, fatigue,
Severe skin infections and soft tissue complications
during chicken pox (varicella) infection
Undesirable effects may be minimised by using the minimum
effective dose for the shortest duration. Medicines such as
Nurofen Plus Tablets may be associated with a small risk of
heart attack (“myocardial infarction”) or stroke. Any risk is
more likely with high doses and prolonged treatment.
Do not exceed the recommended dose or duration of
treatment (3 days).
Ibuprofen 200mg, Codeine Phosphate 12.8mg. Please see product leaflet for full list of ingredients
Nurofen Plus. Contains ibuprofen & codeine
Adults and children over 12 years:
This medicine should not be taken for more than 3 days. If
the pain does not improve after 3 days, talk to your doctor for
advice. Swallow 2 tablets with water, then if necessary, 1-2
tablets every 6 hours. Do not exceed 6 tablets in 24 hours.
Nurofen Plus Tablets should not be taken by children below
the age of 12 years, due to the risk of severe breathing
This medicine contains codeine and can cause addiction
if you take it continuously for more than 3 days. When
you stop taking it you may get withdrawal symptoms.
You should talk to your doctor or pharmacist if you
think you are suffering withdrawal symptoms.
If you take more Nurofen Plus Tablets than you
Consult your doctor immediately. The following signs may
occur; nausea, vomiting, stomach pain, bleeding from the
stomach and dizziness. If a large number of tablets are taken,
breathing difficulties, excitability, convulsions, low blood
pressure and lack of consciousness could occur.
If you forget to take Nurofen Plus Tablets
Take your tablets as usual. Do not take a double dose to
make up for forgotten tablets.
Do Not Take if You:
- Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
- Are allergic to ibuprofen, codeine or any other ingredient of the product, aspirin or other related painkillers.
- Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
- Have breathing difficulties.
- Suffer from severe liver, kidney or heart problems.
- Suffer from chronic constipation.
- Have had gastrointestinal bleeding or perforation when previously taking NSAIDs.
- Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin, or similar medicines.
- Are pregnant or breastfeeding.
- Are under 12 years old.
- Are taking Monoamine Oxidase Inhibitors or have taken these in the last 14 days.
- Know that you metabolise codeine into morphine rapidly.
- For pain relief in children and adolescents after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome.
- Please see product leaflet for full list of warnings.